Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Questions about K, heart and tapering...


[By...]

Recommended Posts

Sorry I've been gone for awhile guys!

 

I'm getting ready to finally start my taper. I had to be inpaitent to stabilize on a generic brand of klonopin as I kept on getting thrown around after TEVA stopped making their brand with no relief.

 

I have taken it for sleep for maybe 3 years ? Sadly some meds were added inpaitent as well, which I'm not terribly happy about, but I'm at least surviving currently.

 

(For those who want to know, inpaitent was switched from Cymbalta (I was at a subtherapeutic dose) to Effexor XR which I have had taken in the past and had no issues with that I can remember. In fact it helped well with my anxiety and depression, and fibromyalgia pain, I lived a pretty good life until my doc raised me to 150 and I had a paradoxical reaction and had to go off. Gabapentin 300mg, I tried to get off this after leaving but cant seem to at the moment, figure it at least may help a bit in getting off the benzo, Toprol XL was raised to 25mg as my heart will not stop acting up, they tried Trazadone and remeron for sleep but both made my heart act up more, currently I'm on Ambien 6.25, which I am also not happy about, but will tackle that and Gaba when I'm off K...ANYWAY...!)

 

SOOOO, I dont remember having any issues with my heart on the TEVA brand of klonopin until my stupid failed rapid taper. I got stabilized on 1.5 of the SOLCO brand which I had taken back in the summer and dont remember much of a difference except irritability and sleeping less (since I was sleeping 14 some hours on TEVA, it really wasnt that much 'less').

After reinstating it no longer helps with sleep..

I've been on solco for maybe a month? With one dose being a different brand in hospital a few days ago (Actavis brand is awful !)

My heart is still acting up. I have had tachycardia since I was a teen, far before benzos and been on Toprol xl for years, 25 to start, then eventually down to 12.5 for the past 10 or so years, then back up to 25 during my recent hospital stay.

I am staying away from all caffeine, most sugar and chocolate!

 

But sitting up my heart is still 100-105, walking it shoots to 130, the only time I feel relief down into the 80s is when I take my meds (take toprol and K at bedtime)

Does anyone think it would be beneficial to move a bit of a dose of K to morning? Maybe .25 or .5? To keep my heart settled during the day?

Or since its only been 3 weeks, maybe a month of being on this brand, do you think I should hold and see if it starts to settle down?

 

My cardiologist doesnt want to raise my toprol at all, because my blood pressue is normal to low

 

Any tips or insight would be helpful, I know noone can tell me what to do, but if anyone has experience with tach while being on a benzo or WDing and anything they did to help (Valsalva maneuvers do NOT help to slow it at all, only a few seconds)

 

I am having no other symptoms currently except for depression, bad sleep, the tachycardia and generally feeling like crap (but I also have a super bad cold), someone suggested to have tachycardia while still taking the med means I'm in tolerance?

 

Sorry for the long post!  :smitten:

Link to comment
Share on other sites

Hello Byrjun,

 

Your situation is almost identical to mine. I was diagnosed with tachycardia before I went on benzos.

Put on TEVA 1.5 mg for anxiety Feb 2018. Then I couldnt get TEVA and they gave me a different generic Of K every month Solco, Actavis, Accord which sent me into severe withdrawal for several months while trying to taper. Stupidly decided to detox inpatient; but that failed as they tapered me too quickly and I ended up leaving detox place by ambulance. Hospital reinstated my dosage of 1.25 of Clonazepam.

 

Now, I’m on Brand name by Roche and ready to taper. However, I don’t sleep enough and feel better but not great. Still have rapid heartbeat occasionally like you. Around 96 bpm all day.

 

Valsalva doesn’t work for me either. I dose twice a day. .75 mg in morning at 5 am and .5 at night around 8 pm. I also take a beta blocker (propranolol) for my tach bit I take it at noon.

 

Perhaps you might try to take your Toprol in the afternoon to ease anxiety as I just started to do last month.

 

Just a thought.

 

Middlechild67

Link to comment
Share on other sites

Hello Byrjun,

 

Your situation is almost identical to mine. I was diagnosed with tachycardia before I went on benzos.

Put on TEVA 1.5 mg for anxiety Feb 2018. Then I couldnt get TEVA and they gave me a different generic Of K every month Solco, Actavis, Accord which sent me into severe withdrawal for several months while trying to taper. Stupidly decided to detox inpatient; but that failed as they tapered me too quickly and I ended up leaving detox place by ambulance. Hospital reinstated my dosage of 1.25 of Clonazepam.

 

Now, I’m on Brand name by Roche and ready to taper. However, I don’t sleep enough and feel better but not great. Still have rapid heartbeat occasionally like you. Around 96 bpm all day.

 

Valsalva doesn’t work for me either. I dose twice a day. .75 mg in morning at 5 am and .5 at night around 8 pm. I also take a beta blocker (propranolol) for my tach bit I take it at noon.

 

Perhaps you might try to take your Toprol in the afternoon to ease anxiety as I just started to do last month.

 

Just a thought.

 

Middlechild67

I take my toprol at night like I always have. Do you mean moving it up to like 5 pm or so?

 

I'm trying to see if my doctor will switch me to valium, but she said I can't take high doses because my genesight test say I will have higher serum concentrations in my blood...

I'm not sure what to do, she just gave me atarax but I haven't taken it yet...

Today my heart hurts  :'(

I'm hoping 10mg of valium will be enough and she'll allow that, ....I'm so lost

Did your heart ever settle down during tapering?

Link to comment
Share on other sites

×
×
  • Create New...